# SDR 29GA2022120900001

- Difficulty date: December 9, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N405SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1403
- Aircraft time: 3,258 hours, 3,049 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fan
- Part number: EVTA1925B
- Part serial: 011000995
- Condition: Faulted
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 065 FLL/FLL DURING FLIGHT DU5 TEMP HIGH (SEVERAL DU5 TEMP HIGH) EXHAUST ANNUNCIATOR ILLUMINATED DURING DESCENT TO LAND ANNUNCIATOR ILLUMINATED INTERMITTENTLY SHUTDOWN DISAPPEARED.   REMOVED AND REPLACED AIR EXTRACTION FAN OPERATIONAL TEST GOOD.
